# SDR NOCA1398

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 8062550
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, MAX EPR ATTAINABLE FROM LEFT ENGINE WAS 1.46.  TAKEOFF REJECTED.  REPLACED LEFT ENGINE FUEL FLOW GOVERNOR. OPS CHECK NORMAL.  (M)
